# SDR SWAA2022081729285

- Difficulty date: July 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Frame
- Part number: 141A83717
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BS 294.5 STUB FRAME AT LEVEL S-8R WL 267 AT FWD GALLEY AREA 2022-365563 / [01] REPLACED STUB FRAME AT LEVEL S-8R WL 267 AT FWD GALLEY AREA I.A.W 22-153-02249 WIP1.;[02] CORRECTED STEP 1:REPLACED STUB FRAME AT LEVEL S-8R WL 267 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM:9 AND DWG:141A8370 SHEET:9 REV:D.;[03] REPLACED STUB FRAME AT LEVEL S-8R WL 267 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM:9 AND DWG:141A8370 SHEET:9 REV:D. RII
